It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-02-2005, 08:59 PM   #1
Newbie
(male)
 
Join Date: May 2005
Posts: 8
Andrew21 HB User
Accutane Redness

Hey Guys,

Im on week two of accutane and my skin is really red. I have always used sun block and avoid the sun pretty much everyday. I'm not sure what could cause the redness... has this happened to anyone?

Also the fatigue is getting worse (i cant concentrate at work like i used too)... Is it just me? Or does this happen to a lot of people?


And thank you to all that reply to posts like mine. Those of you who have been through this make those currently on the drug answer a lot of questions!

God Bless

-Andrew

 
Old 06-03-2005, 08:44 AM   #2
Senior Member
(female)
 
Join Date: Jun 2005
Location: WI
Posts: 135
portrgirl HB User
Re: Accutane Redness

I haven't been on accutane, but I can sympathize with the low concentration at work. I'm a college student who works 20 hours a week also. Stay away from coffee and soda, it'll make you feel worse. Try green tea (there's a kind called macheta I think?). It's super good for you, the little caffine in it is absorbed by your body slower than coffee's caffine so it lasts 8 hours, and helps calm and focus the brain. Good luck.

 
Sponsors Lightbulb
   
Old 06-03-2005, 10:40 AM   #3
Inactive
(female)
 
Join Date: Dec 2004
Posts: 445
arock HB User
Re: Accutane Redness

hey andrew. i know what you mean about the fatigue. i'm a housewife, and my husband is always complaining about what has happened to our house! i am exhausted, feels like all the time. i usually take a multivitamin with ginseng, that seems to help, and a fish oil supplement as well. i also avoid coffee and soda, but like portrgirl said, green tea (i like stash teas), and earl grey do it for me. not too much though, or you won't be able to sleep. also, keep hydrated, the first sign of dehydration is fatigue, so make sure to drink plenty of water.

your skin might be turning red b/c it's getting dry. make sure to use a good moisturizer, if that's the case, and avoid sa, aha, bha, bp and the like. use at least a spf30, and stay outta the sun. and don't drink! i cannot stress that enough. besides the liver/kidney damage, you will get a terrible (TERRIBLE!!) hangover. luck! ali

 
Old 06-04-2005, 12:54 PM   #4
Newbie
(male)
 
Join Date: May 2005
Posts: 8
Andrew21 HB User
Re: Accutane Redness

I went out last night and had only ONE beer and felt A LOT more buzzed then i ever had with one beer.

So i guess your right.. I shouldnt drink!

But no hangover...

Quick off the wall question, i'm on my first month of accutane and might quit my job (they stress me out too much!) does anyone know what the hell COBRA is and how it works? I know it lets you keep your insurance for a while for the same price as your group price but how long does it last?

Thanks guys! You all rock!

-Andrew

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Red face on accutane? lexla Acne 9 10-20-2009 09:36 PM
what you can and can't do on accutane AudrelleBling Acne 5 05-29-2009 10:32 PM
My Accutane Journal 16YearsOldLooking4TheCure Acne 65 03-08-2009 05:34 AM
my accutane kit dkphx Acne 4 07-01-2006 10:33 PM
I'm Considering Accutane/Need Advice Please LinziLoo Acne 6 05-29-2006 01:20 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), MSNik (5), mmisty (5), jonnstar (3), poozers (3), Debaloo (2), MG098 (2), LitS917 (2), lisamariemoon (2)

Site Wide Totals

teteri66 (1164), MSJayhawk (999), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (667), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 12:21 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!